BROWSE

Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Numerical approximation of two-dimensional convection-diffusion equations with boundary layers

Cited 12 times inthomson ciCited 12 times inthomson ci
Title
Numerical approximation of two-dimensional convection-diffusion equations with boundary layers
Author
Jung, Chang-Yeol
Issue Date
2005-05
Publisher
WILEY-BLACKWELL
Citation
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.21, no.3, pp.623 - 648
Abstract
Our aim in this article is to show how one can improve the numerical solution of singularity perturbed problems involving boundary layers. Incorporating the structures of boundary layers into finite element spaces can improve the accuracy of approximate solutions and result in significant simplifications. In this article we discuss convection-diffusion equations in the two-dimensional space with a homogeneous Dirichlet boundary condition and a mixed boundary condition.
URI
https://scholarworks.unist.ac.kr/handle/201301/8652
URL
http://www.scopus.com/inward/record.url?partnerID=HzOxMe3b&scp=18744411796
DOI
10.1002/num.20054
ISSN
0749-159X
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU